Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Hyponatremia with Trileptal katia

Posted by Barbaracat on October 19, 2004, at 0:05:38

In reply to Re: Hyponatremia with Trileptal Barbaracat, posted by katia on October 17, 2004, at 15:19:43

> **Yes, I feel like the less, the better too. What is nort.? Is that an AD?

**Nortriptyline is one of the older tricyclic ADs. It's the best AD I've been on in terms of effectiveness. It pulled me out of a suicidal depression after my Mom died and I really liked the way I felt on it. I worry obsessively about everything when I'm going through my sh*t but on nortrip I have more of a que sera sera attitude without the SSRI flatline.

But alas, I felt like I was turning into a prune on it. Couldn't get enough water, my mouth was smacking when I talked, more constipation. That was at 75mg. This time I'm trying to stick with 25mg, along with 900mg St. John's Wort and 600mg lithium.

I was starting to feel panic attacks coming on recently, probably because I've been so amped up working on election stuff. I've learned to respect those panic attacks as being the herald of a really really bad one about to hit and I DO NOT want to ever go there again.

Maybe it's just placebo, but after a few days on nortrip I'm leveled out and no pasty mouth yet. Upping the lithium might seem obvious but I don't want more lithium side effects.

Katia, in your post to Katy you said you were going to halve your meds. Just my opinion, but that might be going too fast, especially with multiple meds. If it were me, I'd go real slow, like down by 1/4 every 3-4 weeks. It supposedly takes 3 weeks for the receptors to adjust. Anything faster than that puts a huge stress on your system.

The amino acid L-Taurine acts as a mood stabilizer at 1,000mg morning and night. Also magnesium, phosphatidyl serine or choline, and fish oil. All the usual vitamins and all, but those ones in extra amounts have helped me alot. www.iherb.com has good prices.

About your pdoc. Whew, I'd be a tad frustrated too at those prices, although them's the typical prices. Have you looked into a University hospital clinic? There's got to be another option than paying full price for someone you've been disappointed with for a while. But perhaps wait until you're stable on less meds. The last thing you need is to break in a new pdoc when you're adjusting med doses.
>
> **How do you want to exchange emails? Do you want to give yours? I don't for public display here. I can always create one on hotmail for this purpose.

**Sure, that sounds good. I've been running around so much lately that I don't get to my email like I used to. But it's been good to push past my stuff for something as crucial as this election. - Barbara



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Barbaracat thread:9730
URL: http://www.dr-bob.org/babble/20041018/msgs/404581.html